# SDR CA070514032

- Difficulty date: March 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPEREINCED AN UNCOMMANDED POWER REDUCTION IN CLIMB, ACCOMPANIED BY NOISE AND FLAMES EXITING THE EXHAUST.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED FRACTURED HIGH POWER TURBINE BLADES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514032)
